# SDR ANCF2009061200047

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N968AV
- Make and model: Airbus A330-243
- Aircraft serial: 1009
- Aircraft time: 316 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON GROUND WHEN PACKS ARE WORKING EITHER WITH APU BLEED OR ENGINES BLEED, A HYD LIKE ODOR IS PERCEIVED FROM THE AIR CONDITIONING SYS IAW AMM: TASK 21-00-00- 615-804 PART B THE BLEED AIR DUCTS FROM APU WAS CHECKED FOR CONTAMINATION. NO EVIDENCE WAS FOUND, THE APU AND PACKS WERE OPERATED AND NO ODOR IS PRESENT.
